# SDR IPXA2020111462354

- Difficulty date: November 9, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N355UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- Aircraft time: 18,487 hours, 6,731 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T411423
- Condition: Broken
- Location: Nr 8 Slat Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4 BROKEN ON LOWER SKIN (P/N:114T4114-23) OF NR 8 SLAT TRAILING EDGE WEDGE NEAR OSS 432.15.  REPAIR IAW B767-300F SRM 57-43-02-2R-1 SRM 51-70-10-2R REPAIR GENERAL SRM 51-70-10-2R-4, REV.78.00.
